# SDR CA100428008

- Difficulty date: April 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,108 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 5182250202
- Condition: Failed
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) TSN-INSTALLED 28 MARCH 2008. THE ELT WAS REMOVED FROM AN AS350 AIRCRAFT FOR ANNUAL RECERTIFICATION. THE UNIT FAILED THE PERFORMANCE TEST. SELF TEST INDICATES LOW TX POWER OUTPUT.
